# SDR AALA202406271513

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,573 hours, 28,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ABOVE ROW 17ABC INOPERATIVE. FOUND DISCONNECTED ELECTRICAL CONNECTOR CONNECTED EMERGENCY LIGHT CONNECTOR PER WDM 33-51-13. PERFORMED OPERTIONAL CHECK PER AMM 33-51-00 OPERTIONAL CHECK NORMAL.
